MAUDE Adverse Event Report: INMODE LTD. INMODE RF SYSTEM (BRANDNAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI

INMODE LTD. INMODE RF SYSTEM (BRANDNAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI
Model Number AG613237A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Neuropathy (1983)
Type of Reportable Event Serious Injury
Event or Problem Description
A doctor reported of 3 patients presenting with neuropathy symptoms (persistent, daily tingling and shooting pain in the arms and thighs) following treatment combining liposuction with quantum 25.This complaint is for patient #1.
 
Additional Manufacturer Narrative
Up to date the doctor has not provided any photos nor filled the clinical form.Inmode is performing investigation and will submit a supllementary report once additional information becomes available.This report is submitted in compliance with fda regulations at 21 cfr part 803 and should not be considered to be an admission that any inmode product is defective or caused serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
25-may-2026: follow up report is submitted following investigation.Up to date the doctor has been non-responsive to inmode's attempts to obtain additional clinical information and to the offers to inspect the device or receive a retraining.No conclusions could be drawn with regards to the root cause of the alleged adverse events.If inmode becomes aware of additional information that might impact the conclusions of the investigation, a supplementary report wil be submitted.

Brand Name
INMODE RF SYSTEM (BRANDNAME IGNITE RF) WITH QUANTUM HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key24924529
Report Number3010511300-2026-01061
Device Sequence Number10299660
Product Code GEI
UDI-Device Identifier07290019863250
UDI-Public07290019863250
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Other,Inspection,Notification,Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613237A
Device Catalogue NumberAG613237A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown